# SDR 2016FA0000458

- Difficulty date: September 12, 2016
- Submitted: September 27, 2016
- Operation: General aviation
- Aircraft: N910DF
- Make and model: Cessna 650
- Aircraft serial: 6500081
- Aircraft time: 7,632 hours, 5,880 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Relay
- Part number: MS2417101
- Part serial: NSN
- Condition: Failed
- Location: Flap System
- Part time: 7,632 hours, 5,880 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON APPROACH, FLAPS FAILED AT 7 DEGREES, DIVERTED . TROUBLESHOT SYSTEM, FOUND FAULT CODE NR 4 ON FLAP CONTROLLER.REPLACED HIGH SPEED RELAY WITH NEW PART.  OPS CHECKED GOOD, WORK PERFORMED IAW MM 27-54-01. AIRCRAFT RETURNED TO SERVICE.
